# SDR AALA991366

- Difficulty date: September 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N489AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49682
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 59104475071
- Condition: Req'D Service
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - FLT 1949 - ON TAKEOFF, AUS NOSE LANDING GEAR DID NOT RETRACT WHEN GEAR RETRACT HANDLE RAISED.  AIRCRAFT RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  SERVICED NOSE STRUT ASSEMBLY AND CYCLED NOSE LANDING GEAR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
